| Model Number |
429878 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: dtma1q1 crt-d implanted (b)(6) 2022 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that there was high threshold on the left ventricular (lv) lead and high pacing impedance on the right ventricular (rv) lead.The leads remain in use.No patient complications have been reported as a result of this event.